08-22-2004, 01:32 PM #1
after just 4 days on 500sust/300deca weekly and 40dbol/10nolva/50 b6 daily i was checking my nipples and could feel a little lump underneath(like a gland). I didnt check myself before my cycle so i dont know if its always been there.
just be safe ive been taking 40-80 mg nolvadex /200 b6 daily since(for the last 10 days),there has been no change in the lump so far. my nipples have been a little itchy most days(but this is getting less and less) and for the last couple they hurt a little if i press deep inside them but this is starting to get a little better, does this sound like gyno this early on in the cycle?
08-22-2004, 01:38 PM #2
yes, it probably is. id keep the nolva up around 80mgs till it goes away. also keep takinb the vit b
08-22-2004, 01:50 PM #3
I would say you had it before you started,after only 4 days the only thing in that cycle that has hit your bloodstream is the little bit of prop in the sust and 4 days of d-bol..not enough to give you gyno IMO.
08-22-2004, 01:52 PM #4
what is your weight at,are you overweight? have you done any cycles before??
08-22-2004, 03:37 PM #5
im 5'8 and 165 pounds, ive got a small layer of fat over my pecks and body(i can grab about half an inch) ive just lost about half a stone of fat over six months. i can feel lumps like it under my skin all over me so i think it might just be a fat cell that was ther before(i funkin hope so). I got some proviron coming soon. this is my first cycle.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)